# SDR DL76L001306

- Difficulty date: July 10, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 13,642 hours, 2,111 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Failed
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON DESCENT, SMOKE BEGAN TO COME FROM SPEAKER ON CAPT SIDE AFT GALLEY AREA ABOVE CENTER F/A JUMP SEAT.  FOUND SHORTED LIGHT BULB IN DIRECT CEILING LIGHTS ABOVE F/A SEAT.  REPLACED BULB, SYSTEM OPS CHECK NORMAL.
